Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: depakote withdrawal sageblue

Posted by lauram on July 20, 2004, at 23:12:22

In reply to depakote withdrawal, posted by sageblue on July 20, 2004, at 19:52:36

Did you stop Depakote abruptly? I was on 1250mg. We decreased every two weeks by 250mg until I was off. I didn't notice withdrawal, most likely because of tapering off the med. I did notice after coming off this med my thinking became clearer, like coming out of a fog.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lauram thread:368388
URL: http://www.dr-bob.org/babble/20040719/msgs/368449.html